# SDR SWAA2023080474797

- Difficulty date: July 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT. TRANSITION ANGLE HAS CORROSION IN AND AROUND N/P HOLES BS727F-727G.<[01] REMOVED CORROSION AFT CARGO TRANSITION ANGLE LBL 22 STA 727F- 727G. ORIGINAL THICKNESS IS 0.040?; MATERIAL LOSS IS 0.007?; MAX ALLOWED IS 0.004?; REMAINING THICKNESS IS 0.033?. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] AFT CARGO L/H TRANSITION ANGLE IS BEING REPLACED FROM STA 727+4 - 847 ON TASK CARD TTG8Q00M41M0;[03] CW
